# SDR USAA2011080300005

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 60,994 hours, 40,644 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE PATHWAY LIGHT AT ROW 6D INOPERATIVE.  MAINTENANCE REPAIRED WIRE.  ALSO, REPLACED BOTH CONNECTORS.  SYSTEM CHECKS OK.
